# SDR F3LA200000266

- Difficulty date: December 9, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED STRINGER TIE CLIPS CRACKED AT STA. 1040, STRINGERS 13L, 14L, 15L AND 16L.  REPLACED STRINGER CLIPS PER SRM 51-10-2 AND 51-30-2.
